American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58G20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Bo Guan. The Dirichlet problem for Monge-Ampère equations in non-convex domains and spacelike hypersurfaces of constant Gauss curvature. Trans. Amer. Math. Soc. 350 (1998) 4955-4971. MR 1451602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Thomas P. Branson and Peter B. Gilkey. The functional determinant of a four-dimensional boundary value problem . Trans. Amer. Math. Soc. 344 (1994) 479-531. MR 1240945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Kazuo Akutagawa. Harmonic diffeomorphisms of the hyperbolic plane . Trans. Amer. Math. Soc. 342 (1994) 325-342. MR 1147398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Pei Hsu. On the $\Theta$-function of a Riemannian manifold with boundary . Trans. Amer. Math. Soc. 333 (1992) 643-671. MR 1055808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Tiancheng Ouyang. On the positive solutions of semilinear equations $\Delta u+\lambda u-hu\sp p=0$ on the compact manifolds . Trans. Amer. Math. Soc. 331 (1992) 503-527. MR 1055810.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1